A Nonlinear Factor Analysis of S&P 500 Index Option Returns
Article first published online: 19 SEP 2006
The Journal of Finance
Volume 61, Issue 5, pages 2325–2363, October 2006
How to Cite
JONES, C. S. (2006), A Nonlinear Factor Analysis of S&P 500 Index Option Returns. The Journal of Finance, 61: 2325–2363. doi: 10.1111/j.1540-6261.2006.01059.x
- Issue published online: 19 SEP 2006
- Article first published online: 19 SEP 2006
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!